# SDR SWAA000298

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50174
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE AND SMELL DETECTED IN AFT GALLEY WORK AREA.  FOUND NR 1 COFFEEMAKER INOP.  REMOVED AND REPLACED COFFEEMAKER PER MM.
